Alert archive / Oregon / Frost Advisories in 2012

Frost Advisory 33, NWS Medford, OR

August 28, 2012Klamath County, Lake County, Oregon; Siskiyou County, California

NWS Medford, OR issued this frost advisory at Aug 28, 2012, 2:22 AM PDT for Klamath County, Lake County, Oregon; Siskiyou County, California. It took effect at Aug 29, 2012, 3:00 AM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2012, 2:22 AM PDT (09:22 UTC)
In effect from
Aug 29, 2012, 3:00 AM PDT
Expired
Aug 29, 2012, 8:00 AM PDT
In force
5 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 103 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 9.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2134 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WWUS76 KMFR 280922
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
222 AM PDT TUE AUG 28 2012

...FROST AND FREEZING TEMPERATURES THIS MORNING AND AGAIN
WEDNESDAY MORNING ACROSS KLAMATH...LAKE AND SOUTHEAST SISKIYOU
COUNTIES...

.CLEAR SKIES AND LIGHT WINDS WITH AN ALREADY COOL AIR MASS
ARE LEADING TO FREEZING TEMPERATURES THIS MORNING OVER PARTS OF
NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS SISKIYOU COUNTY EAST
OF MCCLOUD. THE AIRMASS WILL COOL EVEN FURTHER TONIGHT INTO
WEDNESDAY MORNING LEADING TO FROST AND FREEZING CONDITIONS IN
ROUGHLY THE SAME AREAS.

CAZ082-ORZ029>031-281600-
/O.UPG.KMFR.FZ.A.0012.120829T1000Z-120829T1500Z/
/O.NEW.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/
/O.NEW.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/
/O.CON.KMFR.FZ.W.0017.120828T1000Z-120828T1500Z/
/O.CON.KMFR.FR.Y.0032.120828T1000Z-120828T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
222 AM PDT TUE AUG 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY...

A FROST ADVISORY AND FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM
PDT THIS MORNING. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ALSO
ISSUED A FREEZE WARNING AND FROST ADVISORY... BOTH OF WHICH ARE IN
EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY.

* TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA...32
  TO 36 DEGREES IN THE FROST ADVISORY AREA.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT IN
  OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT ROCK
  IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WRIGHT
4 follow-up statements
689 
WWUS76 KMFR 281328
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
628 AM PDT TUE AUG 28 2012

...FROST AND FREEZING TEMPERATURES THIS MORNING AND AGAIN
WEDNESDAY MORNING ACROSS PORTIONS OF MODOC...KLAMATH...LAKE AND
SOUTHEAST SISKIYOU COUNTIES...

.CLEAR SKIES AND LIGHT WINDS WITH AN ALREADY COOL AIR MASS ARE
LEADING TO FREEZING TEMPERATURES THIS MORNING OVER PARTS OF
MODOC...NORTHERN KLAMATH AND LAKE COUNTIES AS WELL AS SISKIYOU 
COUNTY EAST OF MCCLOUD. THE AIRMASS WILL COOL EVEN FURTHER TONIGHT
INTO WEDNESDAY MORNING LEADING TO FROST AND FREEZING CONDITIONS IN
ROUGHLY THE SAME AREAS.

CAZ082-ORZ029>031-282130-
/O.CON.KMFR.FZ.W.0017.000000T0000Z-120828T1500Z/
/O.CON.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/
/O.CON.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/
/O.CON.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
628 AM PDT TUE AUG 28 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY.
A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY.

* TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA... 
  32 TO 36 DEGREES IN THE FROST ADVISORY AREA. 

* LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT
  IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA. 

* LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT
  ROCK IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN 
  CALIFORNIA. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ085-281500-
/O.EXA.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/
MODOC COUNTY-
INCLUDING THE CITY OF...ALTURAS
628 AM PDT TUE AUG 28 2012

...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURES: 32 TO 36 DEGREES WITH ISOLATED LOW SPOTS FALLING
  TO AS LOW AS 30F.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: ELEVATIONS BELOW 4400
  FEET ELEVATION TO INCLUDE ALTURAS...CANBY...AND MODOC NATIONAL
  WILDLIFE REFUGE.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BTL
134 
WWUS76 KMFR 281452
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
752 AM PDT TUE AUG 28 2012

...FROST AND FREEZING TEMPERATURES THIS MORNING AND AGAIN
WEDNESDAY MORNING ACROSS PORTIONS OF MODOC...KLAMATH...LAKE AND
SOUTHEAST SISKIYOU COUNTIES...

.A COOL AIR MASS REMAINS IN PLACE AGAIN TONIGHT INTO WEDNESDAY
MORNING LEADING TO FROST AND FREEZING CONDITIONS IN ROUGHLY THE
SAME AREAS.

CAZ082-ORZ029>031-282300-
/O.EXP.KMFR.FZ.W.0017.000000T0000Z-120828T1500Z/
/O.EXP.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/
/O.CON.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/
/O.CON.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
752 AM PDT TUE AUG 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING...
...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. THE
FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. A
FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY.



* TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA... 
  32 TO 36 DEGREES IN THE FROST ADVISORY AREA. 

* LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT 
  IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT 
  ROCK IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN 
  CALIFORNIA. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ085-281600-
/O.EXP.KMFR.FR.Y.0032.000000T0000Z-120828T1500Z/
MODOC COUNTY-
INCLUDING THE CITY OF...ALTURAS
752 AM PDT TUE AUG 28 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. 


$$

PETRUCELLI
269 
WWUS76 KMFR 282115
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
215 PM PDT TUE AUG 28 2012

...FROST AND FREEZING TEMPERATURES EXPECTED AGAIN WEDNESDAY
MORNING ACROSS PORTIONS OF MODOC...KLAMATH...LAKE AND SOUTHEAST
SISKIYOU COUNTIES...

.A COOL AIR MASS REMAINS IN PLACE AGAIN TONIGHT INTO WEDNESDAY
MORNING LEADING TO FROST AND FREEZING CONDITIONS IN ROUGHLY THE
SAME AREAS.

CAZ082-ORZ029>031-291500-
/O.CON.KMFR.FZ.W.0018.120829T1000Z-120829T1500Z/
/O.CON.KMFR.FR.Y.0033.120829T1000Z-120829T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
215 PM PDT TUE AUG 28 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
WEDNESDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM PDT
WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM
PDT WEDNESDAY. 

* TEMPERATURES: 28 TO 32 DEGREES IN THE FREEZE WARNING AREA... 
  32 TO 36 DEGREES IN THE FROST ADVISORY AREA. 

* LOCATIONS IN THE FREEZE WARNING INCLUDE: CRESCENT AND CHEMULT 
  IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN CALIFORNIA.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: CHILOQUIN AND FORT 
  ROCK IN OREGON AND RURAL AREAS EAST OF MCCLOUD IN 
  CALIFORNIA. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
120 
WWUS76 KMFR 291520
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
820 AM PDT WED AUG 29 2012

CAZ082-ORZ029>031-291630-
/O.EXP.KMFR.FZ.W.0018.000000T0000Z-120829T1500Z/
/O.EXP.KMFR.FR.Y.0033.000000T0000Z-120829T1500Z/
SOUTH CENTRAL SISKIYOU COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
820 AM PDT WED AUG 29 2012

...FREEZE WARNING HAS EXPIRED...
...FROST ADVISORY HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FROST ADVISORY IS
NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Aug 28, 2:04 AM PDT, 18 minutes earlier.

Area forecast discussion, Aug 28, 2:04 AM PDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
204 AM PDT TUE AUG 28 2012

.DISCUSSION...THE UPPER TROUGH ALONG 130W WILL GRADUALLY MOVE
INLAND OVER THE NEXT 36 HOURS, BRINGING SLIGHT COOLING TO THE
REGION, AN INCREASE IN COASTAL STRATUS, AND BREEZY WINDS TO THE
EAST SIDE. A KICKER SHORTWAVE CAN BE SEE ROUNDING THE BASE OF THE
TROUGH THIS MORNING AND WILL MOVE IN WITH THE MAIN TROUGH AXIS
THIS EVENING AND EARLY TONIGHT. WE HAVE SOME SLIGHT CHANCE POPS IN
OVER THE COAST AND UMPQUA AS THIS SHORT WAVE PASSES, AND WHILE THE
MODELS HAVE BACKED OFF ON ANY QPF AND SHOW LITTLE INSTABILITY, THE
SHORTWAVE LOOKS FAIRLY GOOD, SO I'VE LEFT THE POPS IN. WITH GUSTY
WINDS AND LOW HUMIDITIES ON THE EAST SIDE, A RED FLAG WARNING
REMAINS IN EFFECT FOR THIS AFTERNOON, PRIMARILY FOR LAKE, MODOC,
AND FAR EASTERN KLAMATH COUNTIES WHERE WINDS WILL BE THE
STRONGEST.

TEMPERATURES CONTINUE TO DROP TOWARD FREEZING OVER PORTIONS OF THE
EAST SIDE THIS MORNING, AND THUS OUR CURRENT FROST/FREEZE
HEADLINES WILL CONTINUE. THE AIRMASS WILL BE COOLING A TAD TONIGHT
INTO WEDNESDAY MORNING, AND SO THE FREEZE WATCH HAS BEEN UPGRADED
TO A FREEZE WARNING/FROST ADVISORY IN ROUGHLY THE SAME AREAS AS
THIS MORNING.

TOMORROW LOOKS LIKE THE COOLEST DAY OF THE FORECAST PERIOD WITH
HIGHS 5-10 DEGREES BELOW NORMAL. THIS WILL RESULT IN A LITTLE
HIGHER HUMIDITIES ACROSS THE EAST SIDE, AND SINCE WINDS WILL
ALSO BE MUCH LOWER, FIRE CONDITIONS OUGHT TO BE IMPROVED.

LITTLE CHANGE IN SENSIBLE WEATHER IS EXPECTED THROUGH THE REST OF
THE FORECAST PERIOD AS A WEAK, BROAD UPPER TROUGH REMAINS OVER THE
NE PACIFIC AND PACNW. TEMPERATURES WILL GRADUALLY CREEP BACK UP
AND REACH AROUND NORMAL BY THE WEEKEND. NO RAIN IS EXPECTED
THROUGH THE WEEKEND AND SKIES WILL REMAIN FAIRLY SUNNY WITH THE
USUAL STRATUS INTRUSIONS ALONG THE COAST. -WRIGHT

&&

.AVIATION...STRATUS CONTINUES TO FLIRT WITH THE NORTH COAST WITH A
MIX OF MVFR/IFR CEILINGS NEAR KOTH. A FINGER OF STRATUS/FOG IS
CREEPING UP THE NORCAL COAST AND SHOULD PRODUCE IFR AT KBOK BY
SUNRISE. ELSEHWERE...VFR CONDITIONS SHOULD CONTINUE THROUGH TODAY.
HOWEVER...AREAS OF SMOKE WILL CONTINUE TO LIMIT VISIBILITY FROM
SISKIYOU AND JOSEPHINE COUNTY EASTWARD. VERY GUSTY SOUTHWEST WINDS
WILL ALSO OCCUR DURING THE AFTERNOON AND EVENING EAST OF THE
CASCADES.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR ORZ029>031.
     FROST ADVISORY FROM 3 AM TO 8 AM PDT WEDNESDAY FOR ORZ029>031.
     RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
     EVENING FOR ORZ029>031.
     FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR ORZ029>031.
     FREEZE WARNING FROM 3 AM TO 8 AM PDT WEDNESDAY FOR ORZ029>031.

CA...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR CAZ082.
     FROST ADVISORY FROM 3 AM TO 8 AM PDT WEDNESDAY FOR CAZ082.
     FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR CAZ082.
     FREEZE WARNING FROM 3 AM TO 8 AM PDT WEDNESDAY FOR CAZ082.
     RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
     EVENING FOR CAZ084-085.

PZ...NONE.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 2:22 AM PDTFreeze WarningMFRKlamath, Lake30 hr
Aug 28, 2:56 PM PDTSmall Craft Advisory for WindsMFR7 days
Aug 28, 2:56 PM PDTSmall Craft Advisory for Hazardous SeasMFR9 days

Nearby

Frost Advisories in Oregon, 2012Frost Advisories in California, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.